# SDR YENA2025110601087

- Difficulty date: November 4, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11604
- Aircraft time: 7,536 hours, 1,169 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLT#31, BOS-AMS. (ETOPS)(AIRCRAFT PERFORMED AN AIR RETURN TO BOS) "ON CLIMBOUT AFTER FLAP RETRACTION TO FLAPS 1, ENGINE 2 FIRE LOOP FAIL, ENGINE FIRE ECAM PROCEDURE AMD FORE INDICATION EXTINGUISHED ONCE THE ENGINE 2 WAS SHUT-DOWN.  NR 2 ENGINE WAS REPLACED UNDER W/O 1453514.  ENGINE MODEL: IAE: PW1133GAJM
